Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 75, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2010, 2:33 PM CDT for DeWitt County, McLean County, Piatt County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2010, 2:33 PM CDT (19:33 UTC)
- Expired
- Jun 13, 2010, 3:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:56 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 13, 12:56 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1256 PM CDT SUN JUN 13 2010 .DISCUSSION... ISSUED 1040 AM CDT SUN JUN 13 2010 UPDATED THE FORECAST TO INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE IL RIVER VALLEY WEST OF I-55 TO LIKELY CHANCES TODAY. REST OF FORECAST APPEARS ON TRACK WITH ANOTHER VERY WARM AND HUMID DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING IN THE TROPICAL AIR MASS ESPECIALLY OVER THE IL RIVER VALLYE. HIGHS IN THE UPPER 80S TO NEAR 90F WITH SE IL IN THE LOWER 90S WHERE AFTERNOON HEAT INDICES PEAK FROM 96 TO 101. THIS IS BELOW THE HEAT ADVISORY CRITERIA AROUND 100F BUT WILL ISSUE A SPECIAL WEATHER STATEMENT FOR SE IL TO ADDRESS THIS HIGH HEAT AND HUMIDITY THIS AFTERNOON. LOOP OF RADAR MOSAIC SHOWS LINE OF CONVECTION AS FAR EAST AS EASTERN IA INTO WEST CENTRAL IL MOVING NE TOWARD SCHULER AND SCOTT COUNTIES. WIDESPREAD CONVECTION OVER IA FROM MCS WITH ANOTHER LINE OF CONVECTION EXTENDING ACROSS NW MO. WARM FRONT OF MCS TO LIFT NE ACROSS CENTRAL IL THIS AFTERNOON AND BRING A MORE UNSTABLE AIRMASS BACK INTO THE AREA WITH MLCAPES ELEVATING BETWEEN 2000-3000 J/KG AND LIFTED INDICES OF MINUS 6-8C. THIS TO DEVELOP SCATTERED SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON WITH BEST CHANCES OVER THE IL RIVER VALLEY AND LESS COVERAGE IN SE IL WHERE MORE SUNSHINE AND HOTTER. SPC HAS CENTRAL AND SOUTHERN IL FROM I-80 SOUTH IN A SLIGHT RISK THIS AFTERNOON INTO MID EVENING WITH DAMAGING WIND GUSTS THE MAIN SEVERE WX THREAT. WET MICROBURTS WILL ALSO HAVE VERY HEAVY RAINS UP TO 1 INCH IN LESS THAN A HALF HOUR AND FREQUENT CLOUD TO GROUND LIGHTNING. PRECIPITABLE WATER VALUES AROUND 1.75 INCHES TO RISE BACK UP TO 2 INCH OR MORE LATER TODAY SUPPORTING VERY HEAVY RAINS. AREAS OF FOG AND LOCALLY DENSE HAS LIFTED BY LATE MORNING OVER NE AREAS AND TEMPS HELD BACK IN THE MID 70S WHILE 80 TO 85F IN SW AREAS. SO WARMEST AREAS IN SW TO REACH THE LOWER 90S AND WITH DEWPOINTS 70 TO 75F TO GIVE AFTERNOON HEAT INDEX READINGS OF 96 TO 101F AND HOTTEST ALONG THE WABASH RIVER AGAIN NEAR LAWRENCEVILLE AND ROBINSON. HUETTL && .AVIATION... ISSUED 1255 PM CDT SUN JUN 13 2010 IVFR TO MVFR VISIBLITIES AND CEILINGS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER CENTRAL IL AND AGAIN LATER TONIGHT AND MONDAY MORNING. HAVE WSW WIND GUSTS OF 35 TO 40 KTS AT PIA NEXT HOUR AND POTENTIALLY STRONGER WINDS AND THEN INTO BMI IN ANOTHER HOUR OR TWO. THIS LINE OF CONVECTION WITH GUSTY WINDS AND VERY HEAVY RAINS AND FREQUENT LIGHTNING COULD DEVELOP SOUTHWARD TOWARD I-72 FROM SPI EAST TO CMI. ALSO SCATTERED THUNDERSTORMS TO DEVELOP IN INCREASINGLY UNSTABLE AIR MASS OVER CENTRAL IL DURING THIS AFTERNOON. MCS DEVELOPING OVER THE CENTRAL PLAINS TONIGHT WILL MOVE INTO CENTRAL IL MON MORNING AS A FRONTAL BOUNDARY IN NORTHERN IL SAGES SLOWLY SOUTHWARD INTO CENTRAL IL. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATER TONIGHT INTO MON WITH IFR TO MVFR CEILINGS AND VISIBILITIES AGAIN. SW WINDS GENERALLY LESS THAN 10 KTS EXPECT GUSTY NEAR THUNDERSTORMS. HUETTL && .PREV DISCUSSION... ISSUED 244 AM CDT SUN JUN 13 2010 MAIN FORECAST CONCERN CONTINUES TO BE HEAVY RAIN THREAT OVER THE NEXT COUPLE OF DAYS...AS FRONTAL BOUNDARY REMAINS IN THE VICINITY. 07Z SURFACE ANALYSIS SHOWS STATIONARY FRONT EXTENDING FROM NORTHERN ILLINOIS/INDIANA SOUTHWESTWARD INTO THE CENTRAL PLAINS. CONVECTION HAS ONCE AGAIN DEVELOPED ON THE NOSE OF THE LOW-LEVEL JET ALONG THE BOUNDARY ACROSS KANSAS AND THE TEXAS/OKLAHOMA PANHANDLES. ALOFT... HIGH PRESSURE DOMINATES THE GULF COAST...WHILE DEEP LOW SPINS OVER THE GREAT BASIN. SHORT TERM...TODAY THROUGH TUESDAY FIRST QUESTION OF THE DAY IS HOW THE ONGOING MCS ACROSS KANSAS WILL EVOLVE LATER THIS MORNING. MODELS HAVE BEEN HANDLING CONVECTION QUITE POORLY OVER THE PAST COUPLE OF DAYS...SO MUST LOOK AT CURRENT RUN WITH A GOOD DEGREE OF SKEPTICISM. GFS DID NOT VERIFY WELL AT 06Z...AS IT PUSHED QPF BULLS-EYE TOO FAR NORTH TO THE KANSAS/NEBRASKA BORDER...THEN FURTHER NORTHEAST INTO WESTERN IOWA BY 12Z. NAM-WRF/4KM WRF-NMM/LOCAL WRF ALL ARE IN VERY GOOD AGREEMENT INITIALLY AND CORRECTLY PLACED THE 06Z QPF MAX OVER SOUTHERN KANSAS AND THE OKLAHOMA PANHANDLE. WILL THEREFORE REJECT THE GFS AND FOLLOW THE WRF CONSENSUS IN THE SHORT-TERM. LOW-LEVEL JET IS PROGGED TO REMAIN IN A N/S ORIENTATION ACROSS THE SOUTHERN PLAINS THROUGH THE MORNING...SO THE MCS WILL LIKELY TEND TO BACKBUILD AND REMAIN VIRTUALLY STATIONARY ACROSS KANSAS INSTEAD OF SURGING E/SE AS THE ONE YESTERDAY MORNING DID. THE MAIN FOCUS FOR CONVECTION ACROSS CENTRAL ILLINOIS TODAY APPEARS TO BE THE OLD OUTFLOW BOUNDARY LEFT BEHIND BY STORMS THAT ROLLED THROUGH YESTERDAY. NAM-WRF PICKS UP ON THIS QUITE WELL...WITH SCATTERED STORMS DEVELOPING ALONG THE BOUNDARY AS IT LIFTS NORTHEASTWARD INTO WEST-CENTRAL ILLINOIS LATER THIS MORNING AND ACROSS THE ENTIRE AREA DURING THE AFTERNOON. WITH PARTIAL SUNSHINE ALLOWING FOR RAPID DESTABILIZATION AND NO MID-LEVEL CAPPING IN PLACE...STORMS WILL READILY DEVELOP ALONG THE ADVANCING BOUNDARY. GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE LIKELY. OUTSIDE OF STORMS...IT WILL BE ANOTHER VERY WARM AND HUMID DAY WITH HIGHS TOPPING OUT IN THE UPPER 80S AND LOWER 90S. HEAT INDEX READINGS WILL AGAIN RISE WELL INTO THE 90S...BUT SHOULD BE A BIT LOWER THAN YESTERDAY DUE TO ADDITIONAL CLOUD COVER. LOW-LEVEL JET IS EXPECTED TO SHIFT EASTWARD TONIGHT...RUNNING FROM THE SOUTHERN PLAINS DIRECTLY INTO CENTRAL ILLINOIS. AS A RESULT...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THE NOSE OF THE JET...ESPECIALLY IN THE VICINITY OF THE SYNOPTIC FRONTAL BOUNDARY THAT WILL BE SAGGING SOUTHWARD INTO NORTH-CENTRAL ILLINOIS. WILL THEREFORE CARRY LIKELY POPS ACROSS THE NORTHERN HALF OF THE KILX CWA...WITH CHANCE POPS FURTHER SOUTH. LOCALLY HEAVY RAINFALL WILL AGAIN BE A GOOD BET. FLASH FLOOD WATCH MAY NEED TO BE CONSIDERED BY LATER SHIFTS IF IT BECOMES APPARENT ANOTHER NOCTURNAL MCS WILL DEVELOP AND MOVE INTO THE AREA LATE TONIGHT INTO MONDAY. AT THIS TIME...ENOUGH UNCERTAINTY EXISTS TO PREVENT WATCH ISSUANCE. WILL INSTEAD MENTION POTENTIAL FOR HEAVY RAINFALL IN ZONES AND HWO. SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS CENTRAL ILLINOIS ON MONDAY...AS SLOW-MOVING FRONT INTERACTS WITH A MOISTURE-RICH ENVIRONMENT. PRECIPITABLE WATER VALUES WILL REMAIN AROUND 2 INCHES THROUGH MONDAY...SO MAIN CONCERN IS FOR HEAVY RAINFALL...ALTHOUGH PERIODIC ROUNDS OF STRONG TO SEVERE STORMS WILL BE POSSIBLE AS WELL. WILL CARRY LIKELY POPS ACROSS THE BOARD ON MONDAY AND HIGH CHANCE POPS INTO MONDAY NIGHT. BY TUESDAY...FRONT BEGINS TO SHIFT SOUTHWARD INTO THE OHIO RIVER VALLEY...HOWEVER MODELS CONTINUE TO INDICATE WAVES RIDING ALONG THE BOUNDARY THAT WILL KEEP RAIN CHANCES ALIVE INTO TUESDAY NIGHT BEFORE THE FRONT FINALLY GETS PUSHED FURTHER SOUTH AND EAST. LONG TERM...WEDNESDAY THROUGH SATURDAY DRIER WEATHER ARRIVES DURING THE EXTENDED AS A ZONAL UPPER PATTERN DEVELOPS ACROSS THE CONUS. NEXT FRONT LOOKS TO ARRIVE ACROSS ILLINOIS BY LATE THURSDAY NIGHT INTO FRIDAY...ALTHOUGH WITH FAST FLOW ALOFT...IT WILL NOT LINGER ACROSS THE REGION AS THE CURRENT FRONT HAS DONE...SO RAIN CHANCES WILL BE LIMITED. AT THIS TIME...WILL ONLY MENTION SLIGHT CHANCE POPS MAINLY DURING THE DAY FRIDAY...WITH DRY WEATHER RETURNING BY THE WEEKEND. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 11:07 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1107 AM CDT SUN JUN 13 2010 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1107 AM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH EARLY EVENING ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER WILL BE POSSIBLE AGAIN IN THE OVERNIGHT HOURS EARLY MONDAY MORNING. AN OUTFLOW BOUNDARY FROM PREVIOUS STORMS LOCATED OVER EXTREME SOUTHERN ILLINOIS WILL MOVE NORTHEAST AS A WARM FRONT THIS AFTERNOON. MEANWHILE...A DISTURBANCE OVER THE CENTRAL PLAINS THIS MORNING WILL MOVE EAST ACROSS NORTHERN MISSOURI TOWARD WESTERN ILLINOIS. THUNDERSTORMS ARE EXPECTED TO INCREASE OVER CENTRAL ILLINOIS WITH THE APPROACH OF BOTH FEATURES DURING MIDDAY AND CONTINUE INTO MID EVENING. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AS WELL AS LOCALLY TORRENTIAL RAINFALL. IN ADDITION...VERY FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS BATCH OF STORMS IS EXPECTED TO WEAKEN AND MOVE EAST OF THE AREA AROUND SUNSET. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE LIKELY AGAIN OVER SOUTHERN IOWA AND NORTHERN MISSOURI TONIGHT...AND THIS ACTIVITY WILL MOVE EAST INTO CENTRAL ILLINOIS AFTER MIDNIGHT. ONCE AGAIN... DAMAGING WINDS AND VERY HEAVY RAIN WILL BE THE PRIMARY THREATS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS THIS AFTERNOON AND TONIGHT. THE LOCATIONS OF THE HIGHEST THREAT WILL DEPEND ON HOW THE THUNDERSTORMS INITIALLY EVOLVE TO OUR WEST...AND THEIR IMPACT ON THE WARM FRONT THAT WILL BE IN THE AREA. SOME UNCERTAINTY EXISTS WITH THESE DETAILS THIS FAR IN ADVANCE. KEEP ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WARM FRONT OVER ILLINOIS LATER TODAY AND TONIGHT WILL TURN NEARLY STATIONARY OVER THE AREA...WITH SEVERAL CLUSTERS OF THUNDERSTORMS EXPECTED FROM MONDAY THROUGH TUESDAY. AS WILL BE THE CASE TODAY...A RISK OF WIND DAMAGE AND VERY HEAVY RAINFALL WILL EXIST WITH THESE STORMS. MULTIPLE PERIODS OF HEAVY RAIN WILL LIKELY CAUSE RISES ON MANY RIVERS AND STREAMS...AS WELL AS FLOODING OVER OTHER LOW AREAS AWAY FROM RIVERS. STAY INFORMED OF LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KH
In the hours before
Local storm report, Jun 13, 10:33 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1033 AM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST ABINGDON 40.80N 90.40W
06/12/2010 E52.00 MPH KNOX IL MESONET
TIME ESTIMATED...SWOP REPORT
0150 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
06/12/2010 PEORIA IL EMERGENCY MNGR
2 FOOT TREE BLOWN DOWN...BROKE AT GROUND LEVEL...TIME
ESTIMATED
0200 PM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
06/12/2010 PEORIA IL TRAINED SPOTTER
POWER LINES AND BRANCHES DOWN IN TOWN.
0200 PM TSTM WND GST CHILLICOTHE 40.92N 89.50W
06/12/2010 E50.00 MPH PEORIA IL TRAINED SPOTTER
TIME ESTIMATED WIND GUST.
0202 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
06/12/2010 PEORIA IL EMERGENCY MNGR
3 TO 4 FOOT TREE DOWN ON SMITHVILLE NEAR THE PEORIA
AIRPORT
0202 PM TSTM WND DMG 5 SSW PEORIA 40.68N 89.65W
06/12/2010 PEORIA IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN NEAR PEORIA AIRPORT AND
SIDING AND SHINGLES OFF SEVERAL HOUSES EAST OF AIRPORT.
0210 PM TSTM WND DMG 1 S METAMORA 40.78N 89.36W
06/12/2010 WOODFORD IL EMERGENCY MNGR
POWER POLES DOWN AT 900E AND 1200N...TIME ESTIMATED
0220 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M0.89 INCH LOGAN IL MESONET
RAINFALL IN THE PAST 20 MINUTES...COCORAHS REPORT
0220 PM TSTM WND DMG LA ROSE 40.98N 89.23W
06/12/2010 MARSHALL IL TRAINED SPOTTER
MULTIPLE TREES DOWN IN LA ROSE...TIME ESTIMATED AND
RELAYED BY NWS LOT.
0225 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/12/2010 M0.55 INCH MARSHALL IL MESONET
RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.
0230 PM HEAVY RAIN 1 E LINCOLN 40.15N 89.35W
06/12/2010 M0.82 INCH LOGAN IL OFFICIAL NWS OBS
RAINFALL SINCE 2 PM...30 MINUTES DURATION AT WEATHER
SERVICE OFFICE.
0239 PM HAIL DECATUR 39.85N 88.93W
06/12/2010 E1.00 INCH MACON IL CO-OP OBSERVER
HAIL SIZE NEAR ROUTE 51 AND INTERSTATE 72.
0311 PM TSTM WND GST WINCHESTER 39.63N 90.46W
06/12/2010 E50.00 MPH SCOTT IL TRAINED SPOTTER
ESTIMATED WIND GUST NEAR WINCHESTER.
0320 PM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/12/2010 M1.55 INCH LOGAN IL MESONET
RAINFALL IN 1 HOUR AND 20 MINUTES...COCORAHS
0330 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M2.05 INCH LOGAN IL MESONET
RAINFALL IN 90 MINUTES...COCORAHS
0330 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/12/2010 M0.97 INCH CASS IL CO-OP OBSERVER
RAINFALL FROM 245 TO 330
0337 PM FLASH FLOOD 3 S LINCOLN 40.11N 89.37W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
IMPASSABLE
0340 PM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/12/2010 M0.52 INCH CHRISTIAN IL CO-OP OBSERVER
RAIN FELL IN 20 MINUTES
0349 PM FLASH FLOOD 4 E LINCOLN 40.15N 89.29W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF FLOWING WATER OVER ILLINOIS ROUTE 10 NEAR 1700
E
0400 PM FLASH FLOOD 3 W LINCOLN 40.15N 89.42W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 10
0400 PM TSTM WND DMG 2 S NIANTIC 39.83N 89.17W
06/12/2010 MACON IL EMERGENCY MNGR
CAMPER AND BARN DAMAGED DUE TO STRONG WINDS...SOME TREES
DOWN AS WELL.
0400 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M2.15 INCH LOGAN IL OFFICIAL NWS OBS
RAIN AMOUNT AT NWS OFFICE SINCE 2PM.
0430 PM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/12/2010 M2.52 INCH LOGAN IL MESONET
TOTAL RAINFALL IN THE PAST 2.5 HOURS...COCORAHS REPORT.
0447 PM HEAVY RAIN HENRY 41.11N 89.36W
06/12/2010 M0.75 INCH MARSHALL IL EMERGENCY MNGR
RAINFALL AMOUNT IN PAST 20 MINUTES.
0450 PM FLASH FLOOD NORMAL 40.52N 89.00W
06/12/2010 MCLEAN IL EMERGENCY MNGR
STREET FLOODING IN NORMAL AT THE CORNER OF MAPLE AND
LINCOLN STREETS...AS WELL AS AT THE CORNER OF FELL AND
WILLOW
0452 PM FLOOD NEW HOLLAND 40.18N 89.58W
06/12/2010 LOGAN IL EMERGENCY MNGR
STANDING WATER ON RT 136 WEST OF I-55 AND RT 10 AT NEW
HOLLAND
0455 PM FLOOD DECATUR 39.85N 88.93W
06/12/2010 MACON IL CO-OP OBSERVER
SEVERAL CARS FLOODED ON I-72 AND RT 121
0500 PM HEAVY RAIN 1 E LINCOLN 40.15N 89.35W
06/12/2010 M2.31 INCH LOGAN IL OFFICIAL NWS OBS
STORM TOTAL
0512 PM TSTM WND DMG PARIS 39.62N 87.69W
06/12/2010 EDGAR IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0512 PM TSTM WND DMG PARIS 39.62N 87.69W
06/12/2010 EDGAR IL LAW ENFORCEMENT
FEW TREES BLOWN DOWN IN DOWNTOWN PARIS.
0532 PM TSTM WND DMG CHRISMAN 39.80N 87.67W
06/12/2010 EDGAR IL LAW ENFORCEMENT
POWER LINES DOWN IN CHRISMAN.
0540 PM TSTM WND DMG NEOGA 39.32N 88.45W
06/12/2010 CUMBERLAND IL MESONET
TREE BRANCHES DOWN IN NEOGA...SWOP REPORT.
0540 PM TSTM WND DMG NEOGA 39.32N 88.45W
06/12/2010 CUMBERLAND IL FIRE DEPT/RESCUE
OAK TREE SPLIT IN HALF AND FELL ON HOUSE.
0540 PM TSTM WND DMG 3 S NEOGA 39.28N 88.45W
06/12/2010 CUMBERLAND IL FIRE DEPT/RESCUE
DELAYED REPORT. 2 RAILROAD CROSSING ARMS BLOWN OFF. TIME
ESTIMATED.
0540 PM TSTM WND GST COLES 39.52N 88.47W
06/12/2010 E50.00 MPH COLES IL TRAINED SPOTTER
TIME ESTIMATED.
0545 PM TSTM WND DMG TEUTOPOLIS 39.13N 88.48W
06/12/2010 EFFINGHAM IL MESONET
POWER LINE DOWN IN TOWN...SWOP REPORT.
0600 PM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/12/2010 M3.22 INCH MCLEAN IL CO-OP OBSERVER
RAINFALL TOTAL SINCE 7 AM.
0600 PM HEAVY RAIN 5 NW WINDSOR 39.49N 88.66W
06/12/2010 M1.40 INCH SHELBY IL CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 PM HEAVY RAIN BOODY 39.77N 89.06W
06/12/2010 M2.10 INCH MACON IL TRAINED SPOTTER
STORM TOTAL.
0711 PM HEAVY RAIN 3 S CHESTNUT 40.02N 89.20W
06/12/2010 M1.44 INCH LOGAN IL MESONET
STORM TOTAL
0745 PM HEAVY RAIN 3 S GREENVIEW 40.04N 89.74W
06/12/2010 M1.16 INCH MENARD IL MESONET
STORM TOTAL...SWOP REPORT
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
06/13/2010 M1.65 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN 3 SSE BRADFORD 41.14N 89.64W
06/13/2010 M1.65 INCH MARSHALL IL CO-OP OBSERVER
0600 AM HEAVY RAIN 4 NNE RIVERTON 39.90N 89.51W
06/13/2010 M2.57 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR RAINFALL
0612 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
06/13/2010 M1.84 INCH CLARK IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0700 AM HEAVY RAIN 6 WSW MONTICELLO 39.99N 88.68W
06/13/2010 M1.65 INCH PIATT IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 4 SW BEASON 40.11N 89.25W
06/13/2010 M1.92 INCH LOGAN IL MESONET
24 HOUR COCORAHS REPORT
0700 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/13/2010 M2.60 INCH LOGAN IL MESONET
24 HOUR REPORT. COCORAHS.
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
06/13/2010 M1.65 INCH CLARK IL CO-OP OBSERVER
24 HOUR RAINFALL
0900 AM HEAVY RAIN LANE 40.13N 88.85W
06/13/2010 M1.82 INCH DE WITT IL MESONET
24 HOUR RAINFALL
&&
25Special weather statement, Jun 13, 11:23 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1123 AM CDT SUN JUN 13 2010 ILZ052-061>063-066>068-071>073-140000- CHRISTIAN-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...TAYLORVILLE...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 1123 AM CDT SUN JUN 13 2010 ...HOT AND HUMID CONDITIONS EXPECTED AGAIN THIS AFTERNOON OVER SOUTHEAST ILLINOIS... A VERY WARM AND HUMID TROPICAL AIRMASS REMAINS ACROSS THE AREA TODAY. PARTLY TO MOSTLY SUNNY SKIES WILL CAUSE TEMPERATURES TO WARM INTO THE LOWER 90S BY MID AFTERNOON ACROSS SOUTHEAST ILLINOIS. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE LOWER AND MID 70S WILL PRODUCE HEAT INDICES IN THE UPPER 90S...WITH AREAS ALONG THE WABASH RIVER AROUND ROBINSON AND LAWRENCEVILLE NEAR 100 DEGREES. STAY IN AN AIR CONDITIONED BUILDING IF POSSIBLE THIS AFTERNOON AND EARLY EVENING. IF YOU MUST BE OUTDOORS TODAY...BE SURE TO TAKE FREQUENT BREAKS IN THE SHADE AND DRINK PLENTY OF WATER. KH
Special weather statement, Jun 13, 12:42 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CDT SUN JUN 13 2010
ILZ028>031-037-131845-
MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
1242 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHERN TAZEWELL...
PEORIA...STARK AND WOODFORD COUNTIES UNTIL 145 PM CDT...
AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEWANEE TO
PRINCEVILLE TO HANNA CITY...MOVING EAST AT 30 MPH.
WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...
DUNLAP...
BELLEVUE...
BARTONVILLE...
WEST PEORIA...
PEORIA...
OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...DUNCAN...SMITHVILLE...
MONICA...NORWOOD AND PEORIA INTERNATIONAL AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 8963 4116 8933 4111 8933 4110 8905
4093 8905 4093 8901 4064 8905 4063 8985
4085 8999 4115 8997 4116 8988 4124 8987
4124 8965
TIME...MOT...LOC 1743Z 265DEG 26KT 4123 8986 4095 8975
4066 8974
HUETTLSpecial weather statement, Jun 13, 1:19 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 119 PM CDT SUN JUN 13 2010 ILZ027>031-036>038-040>044-047>054-061-132030- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...SHELBYVILLE 119 PM CDT SUN JUN 13 2010 A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM CDT. A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FROM HENRY TO JUST EAST OF PEORIA TO JUST WEST OF LINCOLN WILL MOVE EAST AT 30 MPH ACROSS MARSHALL...WOODFORD...TAZEWELL...LOGAN AND INTO MCLEAN COUNTIES THROUGH 230 PM. THIS LINE OF STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 45 MPH...VERY HEAVY RAINS UP TO 1 INCH IN LESS THAN A HALF HOUR...FREQUENT LIGHTNING AND POSSIBLE HAIL. ANOTHER STRONG TO SEVERE THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH INTO SCHUYLER...CASS...AND NORTHWEST PARTS OF SCOTT AND MORGAN COUNTIES BETWEEN 2 AND 3 PM. KH
Special weather statement, Jun 13, 2:00 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT SUN JUN 13 2010
ILZ031-038-042>044-131945-
DE WITT-LOGAN-MCLEAN-PIATT-WOODFORD-
200 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ALERT FOR MCLEAN...NORTHEASTERN LOGAN...
NORTHEASTERN PIATT...NORTHERN DE WITT AND SOUTHEASTERN WOODFORD
COUNTIES UNTIL 245 PM CDT...
AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EL PASO TO
WAYNESVILLE TO ATLANTA...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WAYNESVILLE...
NORMAL...
HUDSON...
HEYWORTH...
GRIDLEY...
BLOOMINGTON...
OTHER LOCATIONS AFFECTED INCLUDE...EVERGREEN LAKE...KAPPA...
SHIRLEY...LAKE BLOOMINGTON...BLOOMINGTON AIRPORT AND HOLDER.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4075 8858 4067 8858 4065 8857 4062 8857
4062 8847 4019 8847 4019 8924 4076 8920
TIME...MOT...LOC 1900Z 258DEG 29KT 4076 8900 4028 8908
4025 8916
GEELHARTSpecial weather statement, Jun 13, 2:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT SUN JUN 13 2010 ILZ047-048-050-051-132015- CASS-MENARD-MORGAN-SANGAMON- 230 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...NORTHEASTERN MORGAN...SOUTHERN MENARD AND WESTERN SANGAMON COUNTIES UNTIL 315 PM CDT... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLERVILLE TO 5 MILES SOUTHWEST OF LITERBERRY...MOVING EAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN CASS...MENARD...MORGAN AND SANGAMON COUNTIES...INCLUDING THE CITIES OF CHANDLERVILLE...VIRGINIA...LITERBERRY...ASHLAND... TALLULA...PETERSBURG AND PLEASANT PLAINS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4006 8969 3976 8985 3977 9035 4005 9021 TIME...MOT...LOC 1930Z 263DEG 28KT 4004 9011 3982 9024 GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:42 PM CDT | Special Weather Statement | ILX | Marshall, Peoria, Stark, Woodford | 63 min |
| Jun 13, 1:26 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 64 min |
| Jun 13, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 40 min |
| Jun 13, 2:00 PM CDT | Special Weather Statement | ILX | McLean | 45 min |
| Jun 13, 2:30 PM CDT | Special Weather Statement | ILX | Cass, Menard | 45 min |
| Jun 13, 3:08 PM CDT | Special Weather Statement | ILX | Sangamon | 52 min |
| Jun 13, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Piatt | 29 min |
| Jun 13, 3:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 33 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 29 min |
| Jun 13, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 34 min |
| Jun 13, 4:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 13, 4:22 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 23 min |
| Jun 13, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 42 min |
| Jun 13, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
| Jun 13, 4:58 PM CDT | Flash Flood Warning | ILX | Edgar | 6 hr |
| Jun 13, 5:13 PM CDT | Special Weather Statement | ILX | Edgar | 32 min |
| Jun 13, 5:24 PM CDT | Special Weather Statement | ILX | Coles | 66 min |
| Jun 13, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 64 min |
| Jun 13, 5:56 PM CDT | Areal Flood Advisory | ILX | Coles | 5 hr |
| Jun 13, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 57 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.